# SDR 08FDEA04196

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB FROM STA 600-620 RBL 65 HAS CORROSION ON UPPER SURFACE. REMOVED AND REPLACED WEB AND ANGLE TRAVELER T8/761895 AND T8/758987 IAW SRM 51-40-02 DRAWING 143N5520.  THIS IS CLASSIFIED AS A CATEGORY "A"   MAJOR REPAIR.
